Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nuke Acne

Retin-A Huge Breakout After Only Several Day

I just got a huge break out only after about 5 days using retin-a Tretinoin.. Is this normal? I feel like I already want to stop... Maybe I'm allergic to it and retin-a and it is not for me?

Fuck this break out...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×